# SDR UALA2011071903659

- Difficulty date: July 19, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,963 hours, 21,468 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 714041
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QUANTITY READS RF - RIGHT SYSTEM.  CREW COMMENTS:  RIGHT 0.55 CENTER 1.02 LEFT 1.22.  ACCOMPLISH CHRONIC REVIEW.  MAINT TEXT: NEED MINIMUM 2 SHIFTS FOR T-S AND RPR FOR FLUID TRANSFER BETWEEN SYSTEMS.  RT BRAKE METERING VLV DOES NOT FULLY CLOSE WHEN MANUALY OPERATED AND WHEN OPENED VLV YOU CAN HEAR VLV BYPASSING, LT DOESN'T AND CK'D ANOTHER ACFT, NO BYPASS.  REMOVED VLV PER MM.  INSTALLED RT BRAKE METERING VALVE.  TAXIED AIRCRAFT FOR APPROX 30 MIN.  NO LEAKS NOTED.  NO FLUID TRANSFER NOTED, NO HYDRAULIC QTY LOSS NOTED.
